Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 247, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 10, 2012, 5:28 PM CDT for Chambers County, Lee County, Russell County, Alabama. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2012, 5:28 PM CDT (22:28 UTC)
- Expired
- Jul 10, 2012, 6:18 PM CDT
- In force
- 50 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Chambers County, AL, Lee County, AL, Russell County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 5:55 PM CDT | TSTM WND DMG | 5 N Auburn, AL | A FEW TREES WERE BLOWN DOWN IN SEVERAL LOCATIONS ACROSS LEE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 774 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
723
WUUS54 KBMX 102228
SVRBMX
ALC017-081-113-102330-
/O.NEW.KBMX.SV.W.0247.120710T2228Z-120710T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
528 PM CDT TUE JUL 10 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
LEE COUNTY IN EAST CENTRAL ALABAMA...
RUSSELL COUNTY IN SOUTHEAST ALABAMA...
* UNTIL 630 PM CDT
* AT 524 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5
MILES NORTH OF AUBURN UNIVERSITY TO RUSSELL COUNTY SPORTS
COMPLEX...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
OPELIKA...PHENIX CITY...SMITHS...LAFAYETTE...VALLEY...LANETT...
STROUD AND GRIFFEN MILL.
THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 51 THROUGH 79...
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3226 8489 3213 8505 3206 8505 3209 8521
3215 8527 3215 8543 3249 8544 3258 8570
3270 8570 3273 8560 3311 8559 3310 8522
3286 8518 3285 8515 3281 8516 3274 8511
3261 8508 3244 8496 3233 8500
TIME...MOT...LOC 2228Z 225DEG 25KT 3270 8548 3237 8514
$$
562 follow-up statements
964
WWUS54 KBMX 102307
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
607 PM CDT TUE JUL 10 2012
ALC017-081-113-102330-
/O.CON.KBMX.SV.W.0247.000000T0000Z-120710T2330Z/
LEE AL-RUSSELL AL-CHAMBERS AL-
607 PM CDT TUE JUL 10 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHAMBERS...
NORTHEASTERN RUSSELL AND EASTERN LEE COUNTIES UNTIL 630 PM CDT...
AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LANETT TO COLUMBUS...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
LANETT...STROUD...RED LEVEL...LAKEVIEW...FREDONIA...POST OAK
FORKS...AMITY PARK...VEASEY CREEK PARK...WELCH AND STANDING ROCK.
THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 60 THROUGH 79...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3226 8489 3226 8503 3233 8517 3236 8522
3242 8529 3257 8534 3272 8542 3280 8549
3291 8553 3311 8559 3310 8522 3286 8518
3285 8515 3281 8516 3274 8511 3261 8508
3244 8496 3233 8500
TIME...MOT...LOC 2307Z 225DEG 25KT 3289 8525 3256 8491
$$
56855
WWUS54 KBMX 102318
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
618 PM CDT TUE JUL 10 2012
ALC017-081-113-102328-
/O.CAN.KBMX.SV.W.0247.000000T0000Z-120710T2330Z/
LEE AL-RUSSELL AL-CHAMBERS AL-
618 PM CDT TUE JUL 10 2012
...THE SEVERE THUNDERSTORM WARNING FOR CHAMBERS...NORTHEASTERN
RUSSELL AND EASTERN LEE COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND
MOVED OUT OF THE WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3226 8489 3226 8503 3233 8517 3236 8522
3242 8529 3257 8534 3272 8542 3280 8549
3291 8553 3311 8559 3310 8522 3286 8518
3285 8515 3281 8516 3274 8511 3261 8508
3244 8496 3233 8500
TIME...MOT...LOC 2318Z 225DEG 25KT 3295 8519 3261 8485
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:51 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jul 10, 3:51 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 351 PM CDT TUE JUL 10 2012 .DISCUSSION... NO SIGNIFICANT CHANGES TODAY WITH THE SYNOPTIC SETUP...WITH AN UPPER LEVEL RIDGE ACROSS THE WESTERN CONUS AND A BROAD TROUGH OVER THE EASTERN CONUS. WEAK UPPER LEVEL LOW IS CENTERED TO OUR WEST OVER THE LOWER MISSISSIPPI RIVER VALLEY. STATIONARY FRONT REMAINS DRAPED WEST TO EAST ACROSS THE TENNESSEE VALLEY. DEWPOINTS DROP QUICKLY FROM THE 60S AND 70S IN TENNESSEE TO LOWER 50S ALONG THE INDIANA/KENTUCKY BORDER. UPPER LOW HAS AIDED SEA BREEZE CONVECTION DEVELOPMENT ACROSS SOUTH ALABAMA AND MISSISSIPPI. THIS LINE OF STORMS IS MOVING NORTH...AND WILL LIKELY AFFECT THE TCL-BHM METRO AREAS DURING RUSH HOUR. IN ADDITION...CONVECTION DEVELOPING SOUTH OF THE STATIONARY FRONT HAS DEVELOPED ACROSS NORTH ALABAMA. THIS SCATTERED ACTIVITY WILL CONTINUE TO DEVELOP SOUTHWARD INTO PORTIONS OF NORTH CENTRAL ALABAMA. A GENERAL DECREASE IN ACTIVITY IS EXPECTED WITH LOSS OF DAYTIME HEATING...BUT THE MORE SYNOPTICALLY DRIVEN ACTIVITY FROM THE SOUTH WILL CONTINUE...MUCH LIKE MONDAY NIGHT. IMPULSES ASSOCIATED WITH THE UPPER LOW TO OUR WEST WILL CONTINUE TO ROTATE OVER THE AREA THROUGH THE END OF THE WEEK. THIS WILL KEEP ABOVE NORMAL POPS IN THE FORECAST EACH PERIOD. MODELS CONTINUE TO SUGGEST THE UPPER TROUGH AXIS AND FRONT WILL REMAIN NORTH OF THE AREA...BUT SAG CLOSE ENOUGH TO MAINTAIN ELEVATED POPS. QPF THROUGH THE END OF THE WEEK WILL RANGE FROM 1.5 INCHES IN THE FAR SOUTHEAST TO 4.0 INCHES IN THE EXTREME NORTHWEST. MOST OF THE RAIN WILL BE CONVECTIVE...SO THESE AMOUNTS ARE AREA AVERAGES...AND SOME LOCATIONS WILL SEE MORE THAN OTHERS. ANY RAIN IS BENEFICIAL AT THIS POINT GIVEN THE CURRENT DROUGHT CONDITIONS. THE UPPER LOW WILL REMAIN TO OUR WEST THROUGH THE END OF THE WEEK. IT WILL BE PICKED UP BY A SHORT WAVE TROUGH CROSSING THE NORTHERN CONUS...ALLOWING UPPER LEVEL RIDGING TO BUILD WESTWARD FROM THE ATLANTIC INTO THE SOUTHEASTERN US. THE RAIN AND CLOUD COOLED TEMPS OF MID WEEK WILL RISE BACK INTO THE LOWER 90S...AND POPS WILL BE BACK TO THE MORE SEASONAL DIURNAL CONVECTION FOR THE BEGINNING OF NEXT WEEK. 14 && .AVIATION... 18Z TAF DISCUSSION GENERALLY VFR CONDITIONS OUTSIDE OF CONVECTION THIS AFTERNOON AND POSSIBLE FOG AND MVFR CEILINGS AROUND SUNRISE TOMORROW MORNING. FRONTAL BOUNDARY NORTH OF THE TERMINALS AND SEA BREEZE BOUNDARY TO THE SOUTH WILL LEAD TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE TERMINALS THIS AFTERNOON. FOG AND MVFR CEILINGS BE POSSIBLE LATER TONIGHT BUT WILL DEPEND ON WHERE RAINFALL OCCURS THIS AFTERNOON AND EVENING. WILL MONITOR TRENDS AND AMEND TAFS AS NEEDED. MA && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 73 89 71 86 72 / 70 70 50 60 40 ANNISTON 72 89 70 88 71 / 70 60 40 60 40 BIRMINGHAM 74 89 73 88 74 / 70 70 50 60 40 TUSCALOOSA 73 91 74 91 74 / 60 70 60 60 40 CALERA 72 89 72 88 72 / 60 60 40 60 40 AUBURN 73 89 71 89 71 / 60 50 40 60 40 MONTGOMERY 72 91 72 91 73 / 50 50 40 60 40 TROY 71 91 70 90 71 / 50 50 40 60 30 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 10, 12:32 PM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1232 PM CDT TUE JUL 10 2012 ALZ011>015-017>050-111745- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1232 PM CDT TUE JUL 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAVY RAINFALL FROM THUNDERSTORMS BETWEEN 2 PM AND 10 PM COULD CAUSE LOCALIZED FLOODING IN SMALL STREAMS AND LOW LYING AREAS WITH POOR DRAINAGE. THIS COULD OCCUR ANYWHERE ACROSS CENTRAL ALABAMA... BUT THE MAIN FOCUS THIS AFTERNOON AND EVENING WILL BE AREAS NORTH OF INTERSTATE 85. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAVY RAINFALL FROM THUNDERSTORMS WEDNESDAY AND THURSDAY COULD CAUSE LOCALIZED FLOODING IN SMALL STREAMS AND LOW LYING AREAS WITH POOR DRAINAGE ACROSS ALL OF CENTRAL ALABAMA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jul 10, 5:11 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
511 PM CDT TUE JUL 10 2012
ALZ037-038-043-045>048-050-102300-
BARBOUR AL-BULLOCK AL-CHAMBERS AL-ELMORE AL-LEE AL-MACON AL-RUSSELL
AL-TALLAPOOSA AL-
511 PM CDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHAMBERS...SOUTHWESTERN
TALLAPOOSA...RUSSELL...MACON...LEE...EASTERN ELMORE...NORTHEASTERN
BARBOUR AND NORTHEASTERN BULLOCK COUNTIES UNTIL 600 PM CDT...
AT 506 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM TALLAPOOSA CITY TO
LAKEPOINT RESORT STATE PARK...AND MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
NOTASULGA...
AUBURN...
OPELIKA...
PHENIX CITY...
SMITHS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3213 8505 3201 8505 3189 8511 3189 8513
3259 8601 3288 8518 3285 8515 3281 8516
3278 8512 3275 8514 3274 8511 3269 8511
3261 8508 3252 8500 3246 8499 3242 8496
3233 8500 3231 8494 3225 8489
TIME...MOT...LOC 2210Z 254DEG 11KT 3256 8579 3199 8507Special weather statement, Jul 10, 5:11 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
511 PM CDT TUE JUL 10 2012
ALZ011>015-017-022>024-102315-
BLOUNT AL-FAYETTE AL-JEFFERSON AL-LAMAR AL-MARION AL-PICKENS
AL-TUSCALOOSA AL-WALKER AL-WINSTON AL-
511 PM CDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR WINSTON...WALKER...NORTHERN
TUSCALOOSA...NORTHEASTERN PICKENS...MARION...LAMAR...JEFFERSON...
FAYETTE AND BLOUNT COUNTIES UNTIL 615 PM CDT...
AT 511 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LAKE BUTTAHATCHEE TO WEST
JEFFERSON TO PELHAM...AND MOVING EAST AT 10 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. SOME OF THE
WIND GUSTS WILL BE AHEAD OF THE THUNDERSTORMS WHILE MORE GUSTS ARE
EXPECTED WITH THE INDIVIDUAL STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
JASPER...
DORA...
HOMEWOOD...
VESTAVIA HILLS...
SUMITON...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3428 8814 3429 8742 3425 8710 3399 8710
3397 8713 3390 8708 3390 8701 3386 8698
3387 8693 3394 8688 3397 8678 3408 8671
3417 8658 3414 8639 3381 8648 3380 8658
3372 8652 3360 8655 3329 8697 3356 8825
TIME...MOT...LOC 2211Z 270DEG 8KT 3412 8761 3364 8701
3329 8681
75Local storm report, Jul 10, 5:14 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
514 PM CDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG ALABASTER 33.25N 86.82W
07/10/2012 SHELBY AL TRAINED SPOTTER
TREES AND POWER LINES DOWN ON INDEPENDENCE DRIVE.
&&
LINHARESLocal storm report, Jul 10, 5:15 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM TSTM WND DMG TALLASSEE 32.54N 85.89W
07/10/2012 ELMORE AL EMERGENCY MNGR
A TREE WAS BLOWN DOWN IN THE FRIENDSHIP COMMUNITY.
&&
LINHARESLocal storm report, Jul 10, 5:21 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
521 PM CDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TSTM WND DMG ECLECTIC 32.64N 86.03W
07/10/2012 ELMORE AL EMERGENCY MNGR
ONE TREE BLOWN DOWN IN ECLECTIC.
&&
LINHARESLocal storm report, Jul 10, 5:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
525 PM CDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND DMG COLUMBIANA 33.18N 86.60W
07/10/2012 SHELBY AL AMATEUR RADIO
TREES AND POWER LINES BLOWN DOWN NEAR THE DOLLAR GENERAL
IN COLUMBIANA.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:22 PM CDT | Special Weather Statement | BMX | Randolph | 23 min |
| Jul 9, 7:29 PM CDT | Special Weather Statement | BMX | Coosa, Jefferson, Shelby, Talladega | 61 min |
| Jul 9, 7:30 PM CDT | Special Weather Statement | BMX | Chambers, Lee, Russell, Tallapoosa | 45 min |
| Jul 9, 8:00 PM CDT | Special Weather Statement | BMX | Cleburne | 30 min |
| Jul 9, 8:30 PM CDT | Special Weather Statement | BMX | Calhoun, Cleburne, St. Clair | 45 min |
| Jul 9, 9:15 PM CDT | Special Weather Statement | BMX | Calhoun, Cleburne, St. Clair | 45 min |
| Jul 9, 9:57 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne, Etowah | 48 min |
| Jul 9, 10:36 PM CDT | Areal Flood Advisory | BMX | Cleburne | 114 min |
| Jul 10, 2:46 PM CDT | Special Weather Statement | BMX | Lowndes, Montgomery, Pike | 59 min |
| Jul 10, 2:49 PM CDT | Special Weather Statement | BMX | Greene | 26 min |
| Jul 10, 3:37 PM CDT | Special Weather Statement | BMX | Autauga, Chilton, Elmore, Montgomery | 53 min |
| Jul 10, 3:44 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 46 min |
| Jul 10, 4:02 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 28 min |
| Jul 10, 4:17 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Coosa, Elmore, Shelby | 43 min |
| Jul 10, 4:27 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 48 min |
| Jul 10, 4:35 PM CDT | Special Weather Statement | BMX | Fayette, Lamar, Marion, Walker, Winston | 40 min |
| Jul 10, 4:37 PM CDT | Special Weather Statement | BMX | Elmore, Macon, Russell, Tallapoosa | 38 min |
| Jul 10, 4:56 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Clay, Coosa, St. Clair, Shelby, Talladega and 1 more | 49 min |
| Jul 10, 5:11 PM CDT | Special Weather Statement | BMX | Lee, Macon, Russell | 49 min |
| Jul 10, 5:44 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Randolph, St. Clair, Shelby and 1 more | 44 min |
| Jul 10, 6:27 PM CDT | Special Weather Statement | BMX | Blount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 2 more | 48 min |
| Jul 10, 6:47 PM CDT | Areal Flood Advisory | BMX | Blount | 58 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.